# SDR SIMA20150416004

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,822 hours, 23,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 112935
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS AT SEAT Y 7 - 12.  BOTH EXIT DIM QUICKLY AFTER BEING TURNED ON.  R & R NR 3 EMER BATTERY & CHARGER IAW WC 33-700-19.
